# SDR 2012FA0000764

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: General aviation
- Aircraft: N21600
- Make and model: Piper PA-44-180
- Aircraft serial: 447995057
- Aircraft time: 15,827 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 3507671
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPORTED AN UNSAFE GEAR INDICATION WHILE APPROACHING THE AIRPORT.  ACFT PERFORMED A LOW APPROACH BY AIRPORT TOWER AND CONTROLLER VISUALLY VERIFIED THAT LANDING GEAR WAS DOWN.  ACFT LANDED WITHOUT ANY INCIDENT.
